REAL

ON THE SIZE OF DIOPHANTINE m-TUPLES FOR LINEAR POLYNOMIALS

Jurasic, Ana and Filipin, Alan (2016) ON THE SIZE OF DIOPHANTINE m-TUPLES FOR LINEAR POLYNOMIALS. Miskolc Mathematical Notes, 17 (2). pp. 861-876. ISSN 1787-2405 (print), 1787-2413 (online)

[img]
Preview
Text
1533.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Dec 2017 06:52
Last Modified: 21 Dec 2017 06:52
URI: http://real.mtak.hu/id/eprint/71445

Actions (login required)

Edit Item Edit Item